Proceedings of the Japan Academy, Series A, Mathematical Sciences

Fan's inequalities for vector-valued multifunctions

Pando Grigorov Georgiev and Tamaki Tanaka

Full-text: Open access

Abstract

We present four variants of Fan's type inequality for vector-valued multifunctions in topological vector spaces with respect to a cone preorder in the target space, when the functions and the cone possess various kinds of semicontinuity and convexity properties. Using the classical scalar Fan inequality, we prove directly a two-function result of Simons, which is used to establish our main tool for proving the presented results.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 76, Number 9 (2000), 153-157.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148393432

Digital Object Identifier
doi:10.3792/pjaa.76.153

Mathematical Reviews number (MathSciNet)
MR1801678

Zentralblatt MATH identifier
0968.49014

Subjects
Primary: 49J53: Set-valued and variational analysis [See also 28B20, 47H04, 54C60, 58C06]
Secondary: 49J35: Minimax problems 47H04: Set-valued operators [See also 28B20, 54C60, 58C06]

Keywords
Fan's inequality vector-valued multifunctions semicontinuous mappings quasiconvex functions

Citation

Georgiev, Pando Grigorov; Tanaka, Tamaki. Fan's inequalities for vector-valued multifunctions. Proc. Japan Acad. Ser. A Math. Sci. 76 (2000), no. 9, 153--157. doi:10.3792/pjaa.76.153. https://projecteuclid.org/euclid.pja/1148393432


Export citation

References

  • Ansari, Q. H., and Yao, J.-C.: An existence result for the generalized vector equilibrium problem. Appl. Math. Lett., 12, 53–56 (1999).
  • Aubin, J.-P., and Ekeland, I.: Applied Nonlinear Analysis. Wiley Interscience, New York (1984).
  • Aubin, J.-P., and Frankowska, H.: Set-Valued Analysis. Birkhäuser, Boston (1990).
  • Georgiev, P. G., and Tanaka, T.: Vector-valued set-valued variants of Ky Fan's inequality. J. Nonlinear and Convex Analysis, 1(3), 245–254 (2000).
  • Kimura, Y., Tanaka, K., and Tanaka, T.: On semicontinuity of set-valued maps and marginal functions. Nonlinear Anlysis and Convex Analysis–-Proceedings of the International Conference (eds. Takahashi, W., and Tanaka, T.). World Scientific, Singapore, pp. 181–188 (1999).
  • Kuroiwa, D., Tanaka, T., and Ha, T.X.D.: Oncone convexity of set-valued maps. Nonlinear Analysis, TMA, 30(3), 1487–1496 (1997).
  • Simons, S.: Two-function minimax theorems and variational inequalities for functions on compact and noncompact sets, with some comments on fixed-point theorems. Proc. Symp. Pure Math., 45(2), 377–392 (1986).
  • Takahashi, W.: Nonlinear variational inequalities and fixed point theorems. J. Math. Soc. Japan, 28(1), 168–181 (1976).
  • Tanaka, T., and Kuroiwa, D.: Another observation on conditions assuring $\operatorname{int} A + B = \operatorname{int}(A + B)$. Appl. Math. Lett., 7(1), 19–22 (1994).